# SDR 2A6R2025103074501

- Difficulty date: October 30, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N104VU
- Make and model: Urocop EC135T2
- Aircraft serial: 0704
- Aircraft time: 7,741 hours, 23,247 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: L533M1052317
- Condition: Corroded
- Location: Zone 200
- Part time: 7,741 hours, 23,247 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION DAMAGE WAS DISCOVERED ON THE LOWER LH, RH & AFT BROOM CLOSET ATTACHMENT ANGLES (L533M1052317 (X2) & L533M1052318).  A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED FABRICATED PROCEDURE IS PROVIDED IN AIR METHODS ENGINEERING AUTHORIZATION 23-5300-EA-5299, INITIAL REVISION DATED 21 OCT 2025 AND IS SUBSTANTIATED BY FAA FORM 8110-3 BY RYAN D. LEE, DER-Y # 905240204, DATED 23 OCT 2025 WITH DER SPECIFIC SEQUENCE # 25RL023AM.
